# SDR MWEA00389

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9955840
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRAPEZOIDAL PANEL IS CRACKED BETWEEN FASTENERS NR 1 & 2 AND BETWEEN NR 5 AND 7.  FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE.
